# SDR DALA2014100105353

- Difficulty date: September 25, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,315 hours, 13,938 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF L4 DOOR HANDLE MECHANISM FOUND CORROSION ON HANDLE BOX INNER DIAMETER.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R L-4 DOOR HANDLE BOX IAW AMM 52-11-13-902-015.
